# SDR CA000209017

- Difficulty date: February 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Part number: 9443019321
- Condition: Failed
- Location: Battery
- Part time: 302 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE BATTERY WAS SWITCHED OFF, THE 50 PERCENT DOME LIGHT SWITCH IN THE COCKPIT AND THE ELECTRICAL POWER MANAGEMENT PANEL REMAINED ILLUMINATED EVEN THOUGH THE SWITCH WAS IN THE OFF POSITION. MAINTENANCE FOUND THE SWITCH HAD CONTINUITY IN THE OFF POSITION.
